# SDR CA040428005

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,723 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM37BY
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RUN UP,  ABNORMAL DROP IN RT MAGNETO NOTED.  PROBLEM TRACED TO FAULTY SPARK PLUG. TIME IN SERVICE 1 HOUR.
